# SDR CA150818005

- Difficulty date: August 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 10,311 hours
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) PILOTS HAD TO SHUT DOWN ENGINE DUE TO LOW OIL PRESSURE AND DIVERT FLIGHT . NO SMOKE IN CABIN WAS REPORTED. MAINTENANCE ADDED 9 QTS OF OIL ON GROUND AND DID NOT FIND ANY SIGNIFICANT OIL LEAK. THEN THEY RAN THE ENGINE AND OIL PRESSURE STARTED TO FLUCTUATE. ENGINE WILL BE REMOVED.
